RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1968, Volume 32, Issue 5, Pages 1024–1032 (Mi izv2502)  

This article is cited in 10 scientific papers (total in 11 papers)

Closed ideals in locally convex algebras of entire functions. II

I. F. Krasichkov


Abstract: The theorem on closed ideals in $( ^1)$ is proved without the assumption that $\ln\ln M(t)$ is convex with respect to $\ln t$.

Full text: PDF file (1100 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1968, 2:5, 979–986

Bibliographic databases:

UDC: 517.5
MSC: 46A03, 32A15, 46H10, 32A60, 32A38
Received: 11.05.1967

Citation: I. F. Krasichkov, “Closed ideals in locally convex algebras of entire functions. II”, Izv. Akad. Nauk SSSR Ser. Mat., 32:5 (1968), 1024–1032; Math. USSR-Izv., 2:5 (1968), 979–986

Citation in format AMSBIB
\Bibitem{Kra68}
\by I.~F.~Krasichkov
\paper Closed ideals in locally convex algebras of entire functions. II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1968
\vol 32
\issue 5
\pages 1024--1032
\mathnet{http://mi.mathnet.ru/izv2502}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=234288}
\zmath{https://zbmath.org/?q=an:0184.36103|0169.17803}
\transl
\jour Math. USSR-Izv.
\yr 1968
\vol 2
\issue 5
\pages 979--986
\crossref{https://doi.org/10.1070/IM1968v002n05ABEH000683}


Linking options:
  • http://mi.mathnet.ru/eng/izv2502
  • http://mi.mathnet.ru/eng/izv/v32/i5/p1024

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. D. I. Gurevich, “Generalized bases in certain rings of holomorphic functions”, Math. USSR-Izv., 6:3 (1972), 564–578  mathnet  crossref  mathscinet  zmath
    2. I. F. Krasichkov-Ternovskii, “Invariant subspaces of analytic functions. I. Spectral analysis on convex regions”, Math. USSR-Sb., 16:4 (1972), 471–500  mathnet  crossref  mathscinet  zmath
    3. I. F. Krasichkov-Ternovskii, “Local description of closed ideals and submodules of analytic functions of one variable. I”, Math. USSR-Izv., 14:1 (1980), 41–60  mathnet  crossref  mathscinet  zmath  isi
    4. I. F. Krasichkov-Ternovskii, “Local description of closed ideals and submodules of analytic functions of one variable. II”, Math. USSR-Izv., 14:2 (1980), 289–316  mathnet  crossref  mathscinet  zmath
    5. V. A. Tkachenko, “Spectral decompositions in spaces of analytic functionals”, Math. USSR-Izv., 14:3 (1980), 597–651  mathnet  crossref  mathscinet  zmath  isi
    6. V. A. Tkachenko, “Spectral theory in spaces of analytic functionals for operators generated by multiplication by the independent variable”, Math. USSR-Sb., 40:3 (1981), 387–427  mathnet  crossref  mathscinet  zmath  isi
    7. I. F. Krasichkov-Ternovskii, “Abstract methods for a local description of closed submodules of analytic functions”, Math. USSR-Sb., 71:2 (1992), 481–497  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. F. A. Shamoyan, “Weak invertibility in weight spaces of analytic functions”, Izv. Math., 60:5 (1996), 1061–1082  mathnet  crossref  crossref  mathscinet  zmath  isi
    9. N. F. Abuzyarova, “A property of subspaces admitting spectral synthesis”, Sb. Math., 190:4 (1999), 481–499  mathnet  crossref  crossref  mathscinet  zmath  isi
    10. N. F. Abuzyarova, “Finitely Generated Submodules in the Module of Entire Functions Determined by Restrictions on the Indicator Function”, Math. Notes, 71:1 (2002), 3–16  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    11. “Igor Fedorovich Krasichkov-Ternovskii (13.02.1935–08.03.2012)”, Ufimsk. matem. zhurn., 4:3 (2012), 187–192  mathnet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:217
    Full text:68
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019